# SDR V0XD20140913183

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: Air carrier
- Aircraft: N66CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP SKIN CRACKED AT THE RADIUS OF THIRD STEP.  REPAIRED PAX DOOR AFT SKIN IAW REO 670-52-11-789 DATED 2014-09-06 & REO 670-52-11-104 REV F DATED 2010-10-21.  NDT INSPECTION PERFORMED.  JOB AV0905145J PO 122570, ON WORK ORDER 80245 WC 5033.
